Frobenius avec singularités. I. Codimension un

Bernard Malgrange

Publications Mathématiques de l'IHÉS (1976)

  • Volume: 46, page 163-173
  • ISSN: 0073-8301

How to cite

top

Malgrange, Bernard. "Frobenius avec singularités. I. Codimension un." Publications Mathématiques de l'IHÉS 46 (1976): 163-173. <http://eudml.org/doc/103944>.

@article{Malgrange1976,
author = {Malgrange, Bernard},
journal = {Publications Mathématiques de l'IHÉS},
language = {fre},
pages = {163-173},
publisher = {Institut des Hautes Études Scientifiques},
title = {Frobenius avec singularités. I. Codimension un},
url = {http://eudml.org/doc/103944},
volume = {46},
year = {1976},
}

TY - JOUR
AU - Malgrange, Bernard
TI - Frobenius avec singularités. I. Codimension un
JO - Publications Mathématiques de l'IHÉS
PY - 1976
PB - Institut des Hautes Études Scientifiques
VL - 46
SP - 163
EP - 173
LA - fre
UR - http://eudml.org/doc/103944
ER -

References

top
  1. [1] E. BRIESKORN, Die Monodromie der isolierten Singularitäten von Hyperflächen, Manuscripta Math., 2 (1970), pp. 103-161. Zbl0186.26101MR42 #2509
  2. [2] H. CARTAN, Idéaux de fonctions analytiques de n variables complexes, Annales E.N.S., 61 (1944), pp. 149-197. Zbl0035.17103MR7,290c
  3. [3] A. DOUADY, Le problème des modules..., Ann. Inst. Fourier, 16-1 (1966), pp. 1-95. Zbl0146.31103MR34 #2940
  4. [4] H. GRAUERT, Ein Theorem der analytischen Garbentheorie..., Publ. Math. I.H.E.S., 5 (1960). Zbl0100.08001
  5. [5] C. GODBILLON et J. VEY, Un invariant des feuilletages de codimension un, Comptes rendus Acad. Sc. Paris, 273 (1971), pp. 92-95. Zbl0215.24604MR44 #1046
  6. [6] H. HAMM, Zur analytischen und algebraischen Beschreibung der Picard-Lefschetz Monodromie, Habilitationsschrift (à paraître). 
  7. [7] B. MALGRANGE, Intégrales asymptotiques et monodromie, Annales E.N.S., 7 (1974), pp. 405-430. Zbl0305.32008MR51 #8459
  8. [8] R. MOUSSU, Sur l'existence d'intégrales premières pour un germe de forme de Pfaff, Ann. Inst. Fourier, 26-2 (1976), pp. 171-220. Zbl0319.58002MR54 #3737
  9. [9] G. REEB, Sur certaines propriétés topologiques des variétés feuilletées, Paris, Hermann, 1952. Zbl0049.12602MR14,1113a
  10. [10] J.-P. SERRE, Algèbre locale, Multiplicités, Lectures Notes in Mathematics, n° 11, Springer Verlag, 1965. Zbl0142.28603MR34 #1352

Citations in EuDML Documents

top
  1. Mireille Canalis-Durand, Solution formelle Gevrey d'une équation singulièrement perturbée : le cas multidimensionnel
  2. L. Boutet de Monvel, Opérateurs pseudodifférentiels analytiques
  3. Louis Boutet de Monvel, Opérateurs pseudodifférentiels analytiques
  4. Jean-Pierre Ramis, Frobenius avec singularités
  5. Jean Françoise, Birkhoff normal formsand analytic geometry
  6. Jean-François Mattei, Robert Moussu, Intégrales premières d'une forme de Pfaff analytique
  7. Étienne Ghys, Feuilletages holomorphes de codimension un sur les espaces homogènes complexes
  8. W. T. Van Est, Algèbres de Maurer-Cartan et Holonomie
  9. Geneviève Pourcin, Deformations of coherent foliations on a compact normal space
  10. Dominique Cerveau, Paulo R. Sad, Fonctions et feuilletages Levi-Flat. Étude locale

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.